# SDR CALA2022060601445

- Difficulty date: June 6, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N29907
- Make and model: Boeing 787-8
- Aircraft serial: 34830
- Aircraft time: 37,045 hours, 4,487 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Screw
- Part number: NA
- Condition: Missing
- Location: Rh Pylon
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 ONE SCREW MISSING ON RH OUTB. PYLON PANEL P/N: 711Z8350-7 ITEM DEFERRED IAW ECRA # 5450-02741 OK TO CARRY FOR PERMANENT REPAIR WITHIN 10 FLIGHT CYCLES WITH TOMC-APPROVAL FROM SC1ELBYC COMMENT REPETITIVE RECHECKS PRIOR TO EACH DEPT PER ECRA 5450-02741. PHOTO ADDED. REVIEWED RECORDS UPDATE QC REVIEWED RIR: EACH FLT (TOMC M METER) T/A: 10 FC...SN TOMCQC REV PERFORMED REPLACED THE MISSING BOLT AND TORQUED. OK FOR SERVICE.
